# SDR HALA0100223

- Difficulty date: September 2, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N132AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hyd Case Drain
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB - DURING CLIMB-OUT AFTER DEPARTING LAX, HYD SYSTEM NR 3 ELEV OFF LIGHT ILLUMINATED WITH RAPID LOSS OF NR 3 HYDRAULIC FLUID FLUID.  DUMPED FUEL AND RETURNED TO LAX FOR LANDING.  ACCOMPLISHED APPROPRIATE ABNORMAL CHECK LIST AND ALTERNATE GEAR EXTENSION.  FOUND NR 3 HYD CASE DRAIN LINE ON RIGHT SIDE CRACKED.  WAITING FOR NEW LINE.  (M)
